On the Ideal Structure of Certain Banach Algebras
Mathematica Scandinavica, Tome 14 (1964), pp. 197-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1964__14_165881,
author = {Yngve Domar},
title = {On the {Ideal} {Structure} of {Certain} {Banach} {Algebras}},
journal = {Mathematica Scandinavica},
pages = {197--212},
year = {1964},
volume = {14},
zbl = {0134.32203},
url = {http://geodesic.mathdoc.fr/item/MS2_1964__14_165881/}
}
Yngve Domar. On the Ideal Structure of Certain Banach Algebras. Mathematica Scandinavica, Tome 14 (1964), pp. 197-212. http://geodesic.mathdoc.fr/item/MS2_1964__14_165881/